TY - JOUR T1 - An Accurate Numerical Scheme for Mean-Field Forward and Backward SDEs with Jumps AU - Sun , Yabing AU - Yang , Jie AU - Zhao , Weidong JO - Numerical Mathematics: Theory, Methods and Applications VL - 1 SP - 243 EP - 274 PY - 2024 DA - 2024/02 SN - 17 DO - http://doi.org/10.4208/nmtma.OA-2023-0048 UR - https://global-sci.org/intro/article_detail/nmtma/22917.html KW - Mean-field forward backward stochastic differential equation with jumps, stability analysis, error estimates. AB -

In this work, we propose an explicit second order scheme for decoupled mean-field forward backward stochastic differential equations with jumps. The stability and the rigorous error estimates are presented, which show that the proposed scheme yields a second order rate of convergence, when the forward mean-field stochastic differential equation is solved by the weak order 2.0 Itô-Taylor scheme. Numerical experiments are carried out to verify the theoretical results.